Tokyo Journal of Mathematics

$L^p$ Estimates for Some Schrödinger Type Operators and a Calderóon-Zygmund Operator of Schrödinger Type

Satoko SUGANO

Full-text: Open access

Abstract

We consider the Schrödinger and Schrödinger type operators $H_{1}=-\Delta+V$ and $H_2=(-\Delta)^2+V^2$ with non-negative potentials $V$ on $\mathbf{R}^n$. We assume that the potential $V$ belongs to the reverse Hölder class which includes non-negative polynomials. We establish estimates of the fundamental solution for $H_{2}$ and show some $L^p$ estimates for Schrödinger type operators. Moreover, we show that the operator $\nabla^4H_{2}^{-1}$ is a Calderón-Zygmund operator.

Article information

Source
Tokyo J. Math., Volume 30, Number 1 (2007), 179-197.

Dates
First available in Project Euclid: 20 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1184963655

Digital Object Identifier
doi:10.3836/tjm/1184963655

Mathematical Reviews number (MathSciNet)
MR2328062

Zentralblatt MATH identifier
1207.35112

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 35B45: A priori estimates

Citation

SUGANO, Satoko. $L^p$ Estimates for Some Schrödinger Type Operators and a Calderóon-Zygmund Operator of Schrödinger Type. Tokyo J. Math. 30 (2007), no. 1, 179--197. doi:10.3836/tjm/1184963655. https://projecteuclid.org/euclid.tjm/1184963655


Export citation

References

  • M. Christ, Lectures on Singular Integral Operators, CBMS Regional Conf. Series in Math. 77, Amer. Math. Soc., Providence, RI, 1990.
  • C. Fefferman, The uncertainty principle, Bull. Amer. Math. Soc. 9 (1983), 129–206.
  • F. Gehring, The $L^p$-integrability of the partial derivatives of a quasi-conformal mapping, Acta Math. 130 (1973), 265–277.
  • K. Kurata, An estimate on the heat kernel of magnetic Schrödinger operators and uniformly elliptic operators with non-negative potentials, J. London Math. Soc. (2) 62 (2000), 885–903.
  • K. Kurata and S. Sugano, A remark on estimates for uniformly elliptic operators on weighted $L^p$ spaces and Morrey spaces, Math. Nachr. 209 (2000), 137–150.
  • K. Kurata and S. Sugano, Estimates of the fundamental solution for magnetic Schrödinger operators and their applications, Tohoku Math. J. 52 (2000), 367–382.
  • Z. Shen, $L^p$ estimates for Schrödinger operators with certain potentials, Ann. Inst. Fourier (Grenoble) 45 (1995), 513–546.
  • Z. Shen, Estimates in $L^p$ for magnetic Schrödinger operators, Indiana Univ. Math. J. 45 (1996), 817–841.
  • Z. Shen, On fundamental solutions of generalized Schrödinger operators, J. Funct. Anal. 167 (1999), 521–564.
  • S. Sugano, Estimates for the operators $V^{\alpha}(-\Delta+V)^{-\beta}$ and $V^{\alpha}\nabla(-\Delta+V)^{-\beta}$ with certain non-negative potentials $V$, Tokyo J. Math. 21 (1998), 441–452.
  • J. Zhong, Harmonic analysis for some Schrödinger type operators, Ph. D. Thesis, Princeton Univ., 1993.